# SDR AALA202208096563

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737
- Aircraft serial: 44475
- Aircraft time: 4,328 hours, 1,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT ESCAPE PATH LOOSE WIRE BELOW 28C. REINSTALLED PASSENGER SEAT 28C EMERGENCY LIGHT SEAT MOUNTED FLOOR PROXIMITY LIGHT PER AMM 33-51-11.
